MAUDE Adverse Event Report: VASORUM LTD. CELT ACD VASCULAR CLOSURE DEVICE

VASORUM LTD. CELT ACD VASCULAR CLOSURE DEVICE
Model Number KCLT-07
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Pseudoaneurysm (2605)
Date of Event 08/04/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
During processing of this complaint, attempts were made to obtain complete event, patient and device information.A search of the complaints files didn't find any other complaint with associated lot number.All available information has been placed on file in the customer complaint files of vasorum ltd for appropriate tracking, trending and follow-up.This report is the final report being submitted by vasorum unless otherwise requested by the fda.
 
Event or Problem Description
It was reported that while attempting to deploy the proximal wing the physician noticed that the device felt as if it pulled through the arterial wall.It appears that physician ejected the implant from the delivery system at this point as the implant is reported to be in the soft tissue under the skin.The procedure was completed and manual pressure held for 10 minutes.3 days later the patient was brought back to the facility with symptoms of pseudoaneurysm.The physician used a thrombin injection to treat the pseudoaneurysm.There was no further incident and to our knowledge the patient is now well.On a further update implant was observed to be away from the arterial wall in the tissue tract.

Brand Name
CELT ACD VASCULAR CLOSURE DEVICE
Common Device Name
VASCULAR CLOSURE DEVICE
Manufacturer (Section D)
VASORUM LTD.
2012 orchard avenue
citywest business campus
dublin, D24WP W6
EI  D24WPW6
Manufacturer (Section G)
VASORUM LTD.
2012 orchard avenue
citywest business campus
dublin, D24WP W6
EI   D24WPW6
Manufacturer Contact
2012 orchard avenue
citywest business campus
dublin, D24WP-W6
MDR Report Key17681064
Report Number3009984513-2023-00007
Device Sequence Number6281469
Product Code MGB
UDI-Device Identifier05391530280129
UDI-Public(01)05391530280129(17)250301(10)904795
Combination Product (Y/N)N
Initial Reporter CountryEI
PMA/510(K) Number
P150006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/23/2025
Device Model NumberKCLT-07
Device Lot Number904795
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/09/2023
Initial Report FDA Received Date09/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/02/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown